Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Taking Selomax, not getting complete erection. Side effect of drugs?

hello sir. i am 25 years old . back in 2009 oct i was diagonised with high bp with hypertention , i was admitted to hospital docter prescribed me seloken and stamlo 5 with lonazep before bedtime.. after 1 month docter told me to stop taking lonazep 0.5 but i got addicted to it and started taking it in june 2010 docter prescribed me selomax 50/5 instead of seloken and stamlo i am taking that along with lonazep but in 2011 march i stopped taking lonazep after doing yoga exercise and changing my lifestyle i got rid of that drugs.. but i am taking selomax 50/5 now.. sir the problem i am facing is that of sextual dysfunctioning. recently i feel that i sometimes dont get complete erection is it any side affect of this drugs or some other reason behind it.. after my breakup i started over mastarbating even twice/thrice a day sometimes and i am doing it regularly for a year now.. i find sometimes i am not getting full erection sometimes and premature ejacuation as well.. i am really worried....... and recently i visited my doc i havnt told him about these .. but he checked my bp it was normal he even told me to do some tests such as ecg thyriod tests lipid profile tests all were normal ..and onething i want to add sir i am in some stress as well i get hyper at times and was also in sever depression .. sir please help me
Asked On : Thu, 2 Aug 2012
Answers:  2 Views:  784
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Hi
Allopathic medicines once started for hypertension are to be continued life long. Many drugs mentioned for hypertension do have side effects as you are feeling. As you are having mood swings if possible get shiro dhara from some panch karma centre. Amongst herbal medicines there are number of medicines that work even when applied locally. Ayurvedic medicines ensure complete cure. Musli pak, and cap. Bravobol will help you a lot .
dr_lakhanpaul@yahoo.co.in
Answered: Thu, 2 Aug 2012
I find this answer helpful
Ayurveda Specialist Dr. Gary Dehal's  Response
Hi,
Greetings !

This is a very common problem in young adults do are indulged in over masturbation for a long time.The very first part of your treatment is stop masturbation and think positive.Your diet should very balanced and rich in proteins.You have to take some herbal or herbo-mineral medicines to have strong erection without any side effects.You can get the same hard erection within 1-3 months.
Wish you a good health.
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor